Riesz Lacunary Sequence Spaces of Fractional Difference Operator

Download PDF


DOI: 10.46793/KgJMat2202.283R


In this paper, we intend to make new approach to introduce and study some fractional difference sequence spaces by Riesz mean associated with infinite matrix and a sequence of modulus functions over n -normed spaces. Various algebraic and topological properties of these newly formed sequence spaces have been explored and some inclusion relations concerning these spaces are also establish. Finally, we make an effort to study the statistical convergence through fractional difference operator.


Fractional difference operator, gamma function, modulus function, Riesz mean, lacunary sequences.


[1]   P. Baliarsingh and S. Dutta, A unifying approach to the difference operators and their applications, Bol. Soc. Parana. Mat. 33(1) (2015), 49–57.

[2]   M. Balcerzak, K. Dems and A. Komisarski, Statistical convergence and ideal convergence for sequences of functions, J. Math. Anal. Appl. 328(1) (2007), 715–729.

[3]   P. Baliarsingh, Some new difference sequence spaces of fractional order and their dual spaces, Appl. Math. Comput. 219(18) (2013), 9737–9742.

[4]   P. Baliarsingh, U. Kadak and M. Mursaleen, On statistical convergence of difference sequences of fractional order and related Korovkin type approximation theorems, Quaest. Math. 41(8) (2018), 1117–1133.

[5]   P. Baliarsingh, On difference double sequence spaces of fractional order, Indian J. Math. 58(3) (2016), 287–310.

[6]   F. Başar, Summability Theory and Its Applications, Bentham Science Publishers, İstanbul, 2012.

[7]   Y. Cao and X. Qu, On possibility distribution, Fuzzy Sets and Systems 69(2) (1995), 171–179.

[8]   J. Connor, Two valued measure and summability, Analysis 10(4) (1990), 373–385.

[9]   H. Fast, Sur le convergence, Colloq. Math. 2(3-4) (1951), 241–244.

[10]   A. R. Freedman, J. J. Sember and M. Raphael, Some Cesàro-type summability spaces, Proc. Lond. Math. Soc. 37(3) (1978), 508–520.

[11]   J. A. Fridy, On statistical convergent, Analysis 5(4) (1985), 301–313.

[12]   J. A. Fridy, Statistical limit points, Proc. Amer. Math. Soc. 118(4) (1993), 1187–1192.

[13]   H. Gunawan, On n-inner product, n-norms, and the Cauchy-Schwartz inequality, Sci. Math. Jpn. 5(1) (2001), 47–54.

[14]   H. Gunawan, The space of p-summable sequence and its natural n-norm, Bull. Aust. Math. Soc. 64(1) (2001), 137–147.

[15]   M. Kirişci and U. Kadak, The method of almost convergence with operator of the form fractional order and applications, J. Nonlinear Sci. Appl. 10(2) (2017), 828–842.

[16]   I. J. Maddox, Spaces of strongly summable sequences, Q. J. Math. 18(1) (1967), 345–355.

[17]   J. Meng and L. Mei, Binomial difference sequence spaces of fractional order, J. Inequal. Appl. (2018), Paper ID 274, 8 pages.

[18]   H. I. Miller and C. Orhan, On almost convergent and statistically convergent subsequences, Acta Math. Hungar. 93(1-2) (2001), 131–151.

[19]   A. Misiak, n-inner product spaces, Math. Nachr. 140(1) (1989), 299–319.

[20]   M. Mursaleen, Applied Summability Methods, Springer Briefs, Heidelberg, New York, 2014.

[21]   M. Mursaleen and M. Başarir, On some new sequence spaces of fuzzy numbers, Indian J. Pure Appl. Math. 34(9) (2003), 1351–1353.

[22]   M. Mursaleen and K. Raj, Some vector valued sequence spaces of Musielak-Orlicz functions and their operator ideals, Math. Slovaca 68(1) (2018), 115–134.

[23]   L. Nayak, M. Et and P. Baliarsingh, On certain generalized weighted mean fractional difference sequence spaces, Proc. Nat. Acad. Sci. India Sect. A 89(1) (2019), 163–170.

[24]   H. Polat and F. Başar, Some Euler spaces of difference sequence spaces and their topological properties, Journal of New Results in Science 6(1) (2014), 1–14.

[25]   K. Raj and A. Kiliçman, On certain generalized paranormed spaces, J. Inequal. Appl. (2015), Paper ID 37, 12 pages.

[26]   K. Raj and C. Sharma, Applications of strongly convergent sequences to Fourier series by means of modulus functions, Acta Math. Hungar. 150(2) (2016), 396–411.

[27]   K. Raj and S. Jamwal, Applications of statistical convergence to n-normed spaces, Adv. Pure Appl. Math. 7(3) (2016), 197–204.

[28]   H. Steinhaus, Sur la convergence ordinarie et la convergence asymptotique, Colloq. Math. 2(1) (1951), 73–74.

[29]   B. C. Tripathy and R. Goswami, Statistically convergent multiple sequences in probabilistic normed spaces, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 78(4) (2016), 83–94.